Thunderstorm Wind, Adams
- When
- June 18, 4:53 AM CST
- Where
- Adams County, Hettinger Arpt
- Measured
- 55 kt (63 mph)
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 46.017, -102.650
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jun 18, 2:15 AM CST, 2 hours 38 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 315 AM CDT MON JUN 18 2001 STRONG SHORT WAVE ENTERING THE SOUTHWEST EARLY THIS MORNING WILL MOVE EAST...NORTHEAST ACROSS SOUTH CENTRAL ND AROUND NOON THEN EJECTING EAST NORTHEAST INTO NRN MN LATER THIS AFTERNOON. MAIN THREAT OF TSRA EXPECTED THRU THE MORNING OVER THE CWA...THEN NVA ON BACK SIDE WL SHOULD BRING A END OF OF THE PRECIP. SUFACE FEATURES CONFIRMS THIS AS INVERTED TROF MOVES OVER THE ERN AREAS OF ND AND WRN MN BY 18Z. HOWEVER LEFT OVER CONVECTION POSSIBLE ON BACK SIDE OF SYSTEM IN A UPPER NORTHWEST FLOW THIS AFTERNOON...BUT CHANCES ARE LOW. SURFACE HIGH BUILDS IN FROM THE WEST MONDAY NIGHT AND WILL DOMIN;ATE THE REGION THRU THE REMAINDER OF THE FORECAST PERIOD WITH DRY CONDITIONS. .BIS...NONE. RGT
ZCZC BISLSRBIS ALL
TTAA00 KBIS DDHHMM
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
233 AM CDT MON JUN 18 2001
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0737 PM GLENBURN ND FUNNEL CLOUD
06/17/01 RENVILLE REPORTED BY LAW
ENFORCEMENT
OFFICIAL.
2 FUNNEL
CLOUDS WERE OBSERVED
BRIEFLY.
0833 PM (MIB)MINOT AFB ND 72 MPH TSTM GUST
06/17/01 WARD REPORTED BY AIR FORCE
BASE OBSERVER.
0841 PM (MIB)MINOT AFB ND 77 MPH TSTM GUST
06/17/01 WARD REPORTED BY AIR FORCE
BASE OBSERVER.
0841 PM GRANVILLE ND FLOOD
06/17/01 MCHENRY HEAVY RAINFALL RESULTED
IN LOCAL STREET
FLOODING.
. REPORTED
BY LAW ENFORCEMENT
OFFICIAL.
NNNNPRELIMINARY LOCAL STORM REPORT...CORRECTION #2
NATIONAL WEATHER SERVICE BISMARCK ND
240 AM CDT MON JUN 18 2001
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0737 PM GLENBURN ND 2 FUNNEL CLOUDS
06/17/01 RENVILLE REPORTED BY LAW
0833 PM (MIB)MINOT AFB ND 72 MPH TSTM GUST
06/17/01 WARD REPORTED BY AIR FORCE BASE
OBSERVER.
0841 PM (MIB)MINOT AFB ND 77 MPH TSTM GUST
06/17/01 WARD REPORTED BY AIR FORCE
BASE OBSERVER.
0955 PM GRANVILLE ND FLOOD
06/17/01 MCHENRY HEAVY RAINFALL RESULTED
IN STREET FLOODING
REPORTED BY LAW
NNNNNDZ001>005-009>013-017>023-025-031>037-040>048-050-051-181500- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 425 AM CDT MON JUN 18 2001 ...THERE IS A CHANCE OF SEVERE THUNDERSTORMS OVER SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA UNTIL NOON TODAY... FORECAST...LOW PRESSURE OVER SOUTHEAST MONTANA EARLY THIS MORNING WILL MOVE EAST ACROSS SOUTHERN NORTH DAKOTA THROUGH THE MORNING HOURS. .DISCUSSION...MOIST UNSTABLE AIR AHEAD OF THE LOW PRESSURE SYSTEM WILL ENHANCE THUNDERSTORM ACTIVITY ACROSS THE NORTH DAKOTA THROUGH THE MORNING HOURS. THUNDERSTORMS MAY BECOME SEVERE THIS MORNING WITH LARGE HAIL AND VERY HEAVY RAIN AS THE MAIN THREAT ACROSS SOUTHERN NORTH DAKOTA. THE THREAT OF SEVERE WEATHER WILL DIMINISH THIS AFTERNOON. SKYWARN SEVERE WEATHER SPOTTERS WILL LIKELY BE NEEDED OVER WESTERN AND CENTRAL NORTH DAKOTA UNTIL NOON TODAY. THIS PRODUCT IS FOR PLANNING PURPOSES ONLY. TURNERn
ZCZC BISLSRBIS ALL
TTAA00 KBIS DDHHMM
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
534 AM CDT MON JUN 18 2001
TIME(CDT) .....CITY LOCATION..... STAT+E ...EVENT/REMARKS...
....COUNTY LOCATION....
0530 AM BOWMAN ARPT ND 70 MPH TSTM GUST
06/18/01 BOWMAN
NNNNThe Bismarck radar (KBIS), 167 km away, was scanning. The volume nearest the first event began at 10:51 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2001Every state in 2001This day in weather historyWarnings in North Dakota, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5246326.